RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 1, Pages 49–73 (Mi aa1416)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Incomplete system of exponentials on arcs and nonquasianalytic Carleman classes. II

A. M. Gaisinab, R. A. Gaisina

a Bashkir State University, Ufa, Russia
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:1, 33–50

Bibliographic databases:

Received: 01.04.2014

Citation: A. M. Gaisin, R. A. Gaisin, “Incomplete system of exponentials on arcs and nonquasianalytic Carleman classes. II”, Algebra i Analiz, 27:1 (2015), 49–73; St. Petersburg Math. J., 27:1 (2016), 33–50

Citation in format AMSBIB
\Bibitem{GaiGai15}
\by A.~M.~Gaisin, R.~A.~Gaisin
\paper Incomplete system of exponentials on arcs and nonquasianalytic Carleman classes.~II
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 1
\pages 49--73
\mathnet{http://mi.mathnet.ru/aa1416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443265}
\elib{http://elibrary.ru/item.asp?id=23780124}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 1
\pages 33--50
\crossref{https://doi.org/10.1090/spmj/1375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374001400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953719030}


Linking options:
  • http://mi.mathnet.ru/eng/aa1416
  • http://mi.mathnet.ru/eng/aa/v27/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Gaisin, “Extremal problems in nonquasianalytic Carleman classes. Applications”, Sb. Math., 209:7 (2018), 958–984  mathnet  crossref  crossref  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:293
    Full text:34
    References:54
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019